# SDR 04FDEA00980

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,772 hours, 26,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED, AT BS 380-400, LBL 65, WL 208. REMOVED CRACKED SHEAR WEB  BS 380-400, LBL 65, WL 208.  FABRICATED NEW WEB AND   INSTALLED   IAW SRM 51-30-5, SRM 51-30-2 AND FED EX MM 51-20-151.
